Sh:323

Bib entry
@article{Sh:323,
 author = {Hart, Bradd T. and Shelah, Saharon},
 title = {{Categoricity over $P$ for first order $T$ or categoricity for $\phi\in\mathcal L_{\omega_1\omega}$ can stop at $\aleph_k$ while holding for $\aleph_0,\cdots,\aleph_{k-1}$}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {70},
 number = {2},
 year = {1990},
 pages = {219--235},
 issn = {0021-2172},
 doi = {10.1007/BF02807869},
 mrclass = {03C35 (03C75)},
 mrnumber = {1070267},
 mrreviewer = {Wiktor Da\'nko},
 doi = {10.1007/BF02807869},
 note = {\href{https://arxiv.org/abs/math/9201240}{arXiv: math/9201240}},
 arxiv_number = {math/9201240}
}